# SDR N6WA20140331002

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 1079
- Aircraft time: 27,591 hours, 19,835 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE ASSOCIATED PROXIMITY TWO MESSAGES.  TROUBLESHOOT & FOUND PAX DOOR PROXIMITY SENSOR PX 46 REQUIRED ADJUSTMENT.  ADJUSTED PAX DOOR SENSOR IAW AMM 52-70-04. OPS CHECKED GOOD.
